# SDR SWIA201230368

- Difficulty date: April 11, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 32,141 hours, 29,327 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IMMEDIATELY AFTER AUTO PILOT DISCONNECT, THE ELEVATOR CONTROL STUCK, AS IF THE AUTO PILOT WAS STILL ENGAGED.  IT THEN RELEASED AFTER ABOUT 1 OR 2 SECONDS.  (FLT 4711)  REPLACED ELEVATOR SERVO ACTUATOR IN REFERENCE WITH CRJ200 AMM.  P/N 622-5027-101, S/N OFF 1CJ6C
